# SDR AWXA200700346

- Difficulty date: March 6, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 49,300 hours, 34,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65207235
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FOUND FRAME UPPER INNER FLANGE STRAP CRACKED, BS 492, S22R.  REPLACED FRAME UPPER INNER FLANGE STRAP, BS 492, S22R IAW B737-300 SRM 51-40-02 AND 51-40-05.
